# SDR SWAA2022021537611

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 551FB HAS A BROKEN L/E BRACKET / REMOVED + REPLACED BRACKET ON L/H WING PANEL 551FB L/E IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; + AIPC 57-50-00-38
